# SDR 66839

- Difficulty date: November 17, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 16,012 hours, 29,834 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX PULLED EMERGENCY EXIT 4F.  MAINTENANCE REINSTALLED AND AIRCRAFT RETURNED TO SERVICE.  INSTALLED RT FWD EMERG HATCH EXIT.
